# SDR DALA2023061604917

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2814861) FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500I-500J CRACKED. REPLACED BAFFLE AT STA 500I TO 500J LBL 25, AND PERFORMED SRM REPAIR 53-30-53-2R-1, IAW B737 SRM 51-40-02 AND DWG# 143A7505 E.
